# SDR SWIA202163345

- Difficulty date: October 13, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE AT STGR20L CORRODED FS319 AND FS349   (C CHECK RO 12/28/2021)   REMOVED AND REPLACED STR 20L INTERCOSTAL BETWEE FS 310 AND FS 333 IAW CRJ-200 SRM 51-42-21 AND 51-42-06, SEE CONTINUATION CARD FOR ALL WORK PERFORMED.
